# SDR QXEA9800002

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMBOUT, THE NR 1 ENGINE LOW FUEL PRESSURE LIGHT ILLUMINATD AFTER THE BOOST PUMP WAS SWITCHED OFF.  WHEN TURNING THE PUMP BACK ON THE LOW FUEL PRESSURE LIGHT GOES OUT.  RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING AT SEA.  AIRCRAFT FERRIED FROM SEA TO PDX.  REMOVED DEBRIS FROM THE NR 1 ENGINE JET PUMP FILTER SCREEN HOUSING.  COMPLIED WITH POWER ASSURANCE RUNS, NO DEFECTS NOTED.  NO PARTS REPLACED.
